# SDR SWAA2021110121370

- Difficulty date: September 20, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 AT FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 26R AND BTW BS 500D TO BS 540 I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1.
